# SDR GTIA2016122301713

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 43,218 hours, 20,436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR THROUGH THE ENTIRE AIRCRAFT.  OCCURED ON SEVEN MILE DESCENT. ACCOMPLISHED FAULT ISOLATION PROCEDURE IAW TSM 05-50-00-A10-831-A AND ENVIREMENTAL CONTROL SYSTEM PROCEDURE IAW AMM 21-00-00-615-001 NO ODORS NOTED/ FAULTS .A/C OK TO CONTINUE SERVICE.
